Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the theory of exponential groups


Author: Lajos Pukánszky
Journal: Trans. Amer. Math. Soc. 126 (1967), 487-507
MSC: Primary 22.60
DOI: https://doi.org/10.1090/S0002-9947-1967-0209403-7
MathSciNet review: 0209403
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Bernat, Sur le dual d'un groupe exponentiel résoluble, Thèse, Paris, 1965.
  • [2] J. Dixmier, L'application exponentielle dans les groupes de Lie résolubles, Bull. Soc. Math. France 85 (1957), 113-121. MR 0092930 (19:1182a)
  • [3] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk 17 no. 4, (1962), 57-110 = Russian Math. Surveys 17 (1962), 53-104. MR 0142001 (25:5396)
  • [4] G. W. Mackey, Imprimitivity for representations of locally compact groups, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 537-545. MR 0031489 (11:158b)
  • [5] -, Induced representations of groups, Amer. J. Math. 73 (1951), 576-592. MR 0042420 (13:106d)
  • [6] -, Induced representations of locally compact groups, Ann. of Math. 55 (1952), 101-139. MR 0044536 (13:434a)
  • [7] L. Pukánszky, Leçons sur la représentation des groupes, Dunod, Paris, 1966.
  • [8] M. Saito, Sur certains groupes de Lie résolubles. I, II, Sci. Papers College Gen. Ed. Univ. Tokyo 7 (1957), 1-11; 157-168. MR 0097462 (20:3931)
  • [9] O. Takenouchi, Sur la facteur représentation des groupes de Lie de type (E), Math. J. Okayama Univ. 7 (1957), 151-161. MR 0097464 (20:3933)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0209403-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society